Ask an expert
Question

26 Sep 2007

nonstop-bleeding
i did an abortion at our local hospital & the same day the gave me prevention injection so i dint go for another injection afterwards.the nurse told me that if i dont stop bleeding after 10days i should return to them,so i did stop bleeding for that period & after few weeks i started with my periods which normally took me 5days now it was 10days then after my periods i started bleeding then went to the hospital; the nurse told me its normal it might be the injection.after some week still bleeding i went to the doctor then he prescriped me some pills to stop the bleeding but im still bleeding, he also said its normal.the abortion happened this year end of may.pls help
Answer 375 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The bleeding may be related to the injection. It might help if you took the Pill for a few months to stabilise your cycle.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19431 votes
Vote